MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIXADV PEEK ANC PCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US 4.5 HEALIXADV PEEK ANC PCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 223134
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair procedure, after preparing the pilot hole in the humeral head, a 4.5 healixadv peek anc pcord anchor was inserted according to standard technique.Upon insertion, the anchor failed to maintain suture integrity.The sutures became detached from the bottom of the anchor, indicating a failure of the internal suture-retention mechanism.No external deformities, cracks, or material defects were noted on the outside of the anchor upon inspection.The appearance suggested that the internal bridge or internal suture-retention component may have failed.The anchor was subsequently discarded and was not available for return or further analysis.No patient injury was reported, and an alternative fixation method was used to complete the procedure.There was a five minute delay.The procedure was successfully completed.No additional medical intervention was required.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
4.5 HEALIXADV PEEK ANC PCORD
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24568079
Report Number1221934-2026-01005
Device Sequence Number8385047
Product Code MAI
UDI-Device Identifier10886705024674
UDI-Public(01)10886705024674(10)TMXAPE(17)261031
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223134
Device Lot NumberTMXAPE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown